# SDR ASOA04800S

- Difficulty date: October 15, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT CARGO AFT WALL TO FLOOR SUPPORT ANGLE AT FS 621 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LT CARGO AFT WALL TO FLOOR SUPPORT ANGLE AT FS 621 IAW EO. (K)
